Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Unprotected sex. Burning sensation while urinating and mild pain on left side and vomitting. Is this any kind of STD?

hi...my name is johnny..i m 20 years old.. i had unprotected oral sex with my gf on 7 july and after 2 weeks i had a burning sensation while urinating and mild pain in left side of stomach..then i went to Gastroenterology M.D..i told him abt my symptoms and then he asked if you had any stones prob i said no..then he wrote me a urine test in which 1-2 red blood cells came ,he said that you are perfectly fine..then after one week i went to a trip there i ate somthing and when i came back i had loose motions and vomiting ..one of my friend had the same prob after that trip..then i went to the same doc..he said it is food poisoning..its normal..he gave me antibiotics for 3 days ..and the very next day i had banana shake ..when i came back i got very sick..i completed the antibiotic course but still i was having loose stool and stomache and my friend got well after 1 week...then i wnt to the doc he said u shudnt have taken dat banana shake ..then he gave d same antibiotic course for 3 days...after taking that course i was feeling good but still had loose stool ..then he did my Sigmoidoscopyvbut the result came normal ..he said that you are worrying without any cause you are perfectly fine and gave me a tab before meal and after meal a tab velgut and one vitamin tab for 14 days and he also told to me to have isabgol with curd 2 times....i started taking it... but then my urine flow of rate decreased..symptoms like frequent urination...then i went to my same doc...he changed before meal tab and he also told me to see a urology doc..i went to the urology doc told him about my stomach infection ,reports ...he wrote me two test ..a urine test and ultrasound test..in my urine test there were 12-14 puss cells and epi cells 1-2 ..ultrasound was normal..kidneys prostrate evrything normal..he said that i have an infection ..he gave antibiotic tab called zonacin 400 per day and one more tab before sleeping...side by side i had rashes on my inner thighs..itching on penis and scrotum ..ringworms on inner thighs. used many ointment creams sometimes they go and come..this started in summers the very first time.... before july...and then i started taking the med..but after 2-3 days my testes became tender..discomfort while touching them..i went to the doc he asked to do 1 more test rgu...that one too came normal..then he said u take the full course and then let me knw if u have any prob.and now that i have completed both the courses..i m having good stool..no pain in stomach..no burning urine..i m preety ok..but now i have sore throat and went to a throat specialist he said i m having an allergy...he said to take steam,3 times tusq tab and one more tab at night...now i m worried if i have std...on 2 sept i also had my hiv test which came non reactive..i m worried about my condition ..i read somewhere that symptoms like rashes on thighs lead to hpv and other stds..i asked my girlfriend if she has any infection she said no i m still worried ....
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Dear friend ...
Thanks for your query to Healthcare Magic ..

I read your concern and there is nothing to worried as it is just a various health problem and it is not associated with unprotected sexual intercourse . Do not be panic , I would say that rashes on thigh doesnot mean that you are suffering from HPV / STDs ... You are perfectly normal , Its due to allergic reaction in your body made you concern ...
Steam inhalation and antibiotics will cure your symptoms .
Do not be worried , and use protective measures in future and have a good hygiene , Wash genital region with warm water and use medicated soap to prevent furthur itching in thigh region .
Keep the area dry and clean.

Ask me furthur if you have anymore queries ..
Regards
Dr.J.Kingson John David
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor